I went to my GP today and he's changed me antidepressant from pristiq 50 to lexapro 10 I have to wait 3days to start the new one. What difference can I expect with lexapro and what can I expect from not taking pristiq in the next 3days??? He told me that it should be easy as I was only on them for 10 days but already I'm feeling apprehensive about the next 3 days.
22 Aug 2012
Hello LizardMan. You'll be going from a SNRI to a SSRI that carry very similiar side effects. Insomnia, anxiety etc. I agree with your GP in that you will be fairly comfortable for you, given the period of time you were on the Prisiq. You might be feeling irritable, anxious, trouble sleeping but that will certainly not be for any length of time. Your transition from the one to the other should go well. Good luck on the Lexapro, not to worry, you'll be fine, pledge
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... life had change and the dr told me its due to the changes i recently went through. They put on lexapro and xanex to help the anxiety and panic ...
6 answers • 25 Nov 2009
I'm currently perscribed klonopin 1/day which helps with my anxiety but I end up taking more then 1?
... I think what I need is to start taking an antidepressant along with the klonopin but I've haven't had good luck with any ...
1 answer • 23 Aug 2011
how long were you all on lexapro before you saw a change in panic and anxiety?
1 answer • 14 Dec 2011
Is anyone taking lexapro for PTSD and or anxiety/depression? Is it working, when did it start to work and at what dosage? I am currently on a low ...
4 answers • 8 Aug 2013
For those who found relief with an antidepressant did you just one day start feeling good or was it?
Gradual over time? I have never had success with meds so far and don't even know how it would work. Ian currently on paxil 4 days after ...
2 answers • 16 Aug 2013